Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Linearization stability of the Einstein equations


Authors: Arthur E. Fischer and Jerrold E. Marsden
Journal: Bull. Amer. Math. Soc. 79 (1973), 997-1003
MSC (1970): Primary 83C05; Secondary 58D15, 83C25, 53C25
DOI: https://doi.org/10.1090/S0002-9904-1973-13299-9
MathSciNet review: 0426035
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arnowitt, S. Deser and C. W. Misner, The dynamics of general relativity, Gravitation; an Introduction to Current Research, Wiley, New York, 1962, pp. 227-265. MR 26 # 1182. MR 143629
  • 2. M. Berger and D. Ebin, Some decompositions of the space of symmetric tensors on a Riemannian manifold, J. Differential Geometry 3 (1969), 379-392. MR 42 # 993. MR 266084
  • 3. D. Brill and S. Deser, Instability of closed spaces in general relativity (to appear). MR 329548
  • 4. D. Brill and S. Deser, Variational methods and positive energy in relativity, Ann. Physics 50 (1968), 548-570.
  • 5. Y. Choquet-Bruhat and S. Deser, On the stability of flat space, (to appear); Stabilité initiale de l'espace temps de Minkowski, C.R. Acad. Sci. Paris 275 (1972), 1019-1021. MR 327250
  • 6. D. Ebin, On the space of Riemannian metrics, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc., Providence, R.I., 1970, pp. 11-40. MR 267604
  • 7. A. Fischer, The theory of superspace, Relativity, Plenum Press, New York, 1970. MR 347323
  • 8. A. Fischer and J. Marsden, The Einstein equations of evolution--A geometric approach, J. Mathematical Phys. 13 (1972), 546-568. MR 299165
  • 9. A. Fischer and J. Marsden, The Einstein evolution equations as a first-order quasi-linear symmetric hyperbolic system. I, Comm. Math. Phys. 28 (1972), 1-38. MR 309507
  • 10. A. Fischer and J. Marsden, Submanifolds of Riemannian metrics with prescribed scalar curvature (to appear). MR 346839
  • 11. A. Fischer and J. Marsden, Linearization stability of the Einstein equations (to appear). MR 426035
  • 12. A. Lichnerowicz, Propagateurs et commutateurs en relativité gènèrale, Inst. Hautes Études Sci. Publ. Math. No. 10. MR 157736
  • 13. J. A. Wolf, Spaces of constant curvature, 2nd ed., Berkeley, Calif., 1972. MR 343213

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 83C05, 58D15, 83C25, 53C25

Retrieve articles in all journals with MSC (1970): 83C05, 58D15, 83C25, 53C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13299-9

American Mathematical Society